Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering with jock itch, no improvement with medicines. Do not bath after workout. Could that be causing deterioration?

I have jock itch but when I look in the mirror I see a dark patch of skin forming on my upper thigh and my scrtum and anal region. I just started medication my doctor prescribed me to take four months ago but was not good with using the medication until now. I always sweat alot when I workout in the gym four to five days a week and do not shower sometimes until the next day. I think that has contributed to the flare ups.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hey there eli35guy..soap & water are good company to keep especially after a workout. You may want to consider a ketoconazole based antifungal soap. Also please do take your antifungal meds/creams as prescribed & may consider switch to 'jockey style shorts' as opposed to tight fitting underwear. Lastly, a depigmenting cream for sensitive areas once the infection is settled may be good for you. Regds & all the best...Dr Praveen Rodrigues MD, Bangalore Richmond town/Shivajinagar India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor